# SDR ASAA2016022915698

- Difficulty date: February 29, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 34,843 hours, 10,731 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT APPROXIMATELY 20' AGL APPROACH WARNING ILLUMINATED AND BOTH AUTOPILOTS DISCONNECTED.  ACFT GROUNDED.  REF FIM 22-11, TASK 801, NO CURRENT STATUS FAULTS.  LAND VERIFY TEST PASSED REF AMM 22-11-00.
